# SDR UHLA2013031100072

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 21,619 hours, 14,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ARMED" INDICATION ON L1 DOOR IS NOT ALIGNED WITH WINDOW.  RE-SECURED SCREW ON VENT FLAP COVER, "ARMED" INDICATION NORMAL, NO FUTHER DEFECTS.
